# SDR AALA202303025439

- Difficulty date: February 27, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 63,462 hours, 31,430 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Master Cylinder
- Part number: C245920001
- Part serial: H2340
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 63,461 hours, 31,430 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS RIGHT BRAKE PEDAL GOES FULLY TO FLOOR WITH NO BRAKE FEEL. MAINTENANCE FOUND THE RIGHT HAND BRAKE CONTROL MASTER CYLINDER (2626GM) LEAKING AND REPLACED IT PER AMM 32-42-12. (AALA202303025439) MAINTENANCE ALSO FOUND THE BRAKE HYDRAULIC RESERVOIR (2624GM) LEAKING AND REPLACED IT PER AMM 32-43-11. (AALA202303029571). A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
